Alert archive / Texas / River Flood Warnings in 2015
River Flood Warning 2, NWS San Angelo, TX
NWS San Angelo, TX issued this river flood warning at May 19, 2015, 6:35 AM CDT for Irion County, Tom Green County, Texas. It took effect at May 19, 2015, 11:36 AM CDT. It was in force for 15 hr.
The area
The outline as issued.
The facts
- Issued
- May 19, 2015, 6:35 AM CDT (11:35 UTC)
- In effect from
- May 19, 2015, 11:36 AM CDT
- Expired
- May 20, 2015, 3:04 AM CDT
- In force
- 15 hr
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Irion County, TX, Tom Green County, TX
The radar
The San Angelo radar (KSJT), 19 km from the middle of the area, began a volume at 11:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Middle Concho River above Tankersley (TKST2). The gauge peaked at 21.23 ft at May 19, 2015, 10:00 AM CDT.
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08128400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
833 WGUS44 KSJT 191135 FLWSJT BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SAN ANGELO TX 635 AM CDT TUE MAY 19 2015 ...The National Weather Service in San Angelo has issued a Flood Warning for the following rivers in Texas... Middle Concho River Above above Tankersley 7NW affecting Irion and Tom Green Counties Very heav rainfall of 4 to 6 inches overnight will produce moderate flooding along the Middle Concho River, 7 miles northwest of Tankersley. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to NOAA Weather Radio or other media outlets for the latest information on this situation. Additional information is available at water.weather.gov/ahps2/index.php?wfo=sjt && TXC235-451-200235- /O.NEW.KSJT.FL.W.0002.150519T1646Z-150520T0804Z/ /TKST2.1.ER.150519T1646Z.150519T1800Z.150519T2004Z.NO/ 635 AM CDT TUE MAY 19 2015 The National Weather Service in San Angelo has issued a * Flood Warning for The Middle Concho River Above above Tankersley 7NW. * from this morning to late tonight...Or until the warning is cancelled. * At 6:15 AM Tuesday the stage was 5.4 feet. * Flood stage is 18.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by late this morning and continue to rise to near 21.1 feet by this afternoon.the river will fall below flood stage by late this afternoon. * Impact...At 22.0 feet...Moderate flooding will occur. Water will cross Ranch Road 853. Secondary roads and low water crossings will be flooded. * Flood history...This crest compares to a previous crest of 21.1 feet on Oct 24 2000. && LAT...LON 3144 10057 3136 10054 3134 10087 3150 10086 $$
2 follow-up statements
169 WGUS84 KSJT 191642 FLSSJT FLOOD STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1142 AM CDT TUE MAY 19 2015 ...The Flood Warning continues for the following rivers in Texas... Middle Concho River Above above Tankersley 7NW affecting Irion and Tom Green Counties North Concho River Near Carlsbad affecting Tom Green County Widespread rainfall amounts of 4 to 6 inches were observed across much of the western Concho Valley. This has resulted in significant runoff and flooding across the area. The North Concho River at Carlsbad crested at major flood stage this morning and will continue to fall. The Middle Concho River northwest of Tankersley crested in minor flood stage and will continue to fall. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to NOAA Weather Radio or other media outlets for the latest information on this situation. Additional information is available at water.weather.gov/ahps2/index.php?wfo=sjt && TXC451-200742- /O.EXT.KSJT.FL.W.0001.000000T0000Z-150520T1306Z/ /CLBT2.3.ER.150519T1122Z.150519T1330Z.150520T0106Z.NO/ 1142 AM CDT TUE MAY 19 2015 The Flood Warning continues for The North Concho River Near Carlsbad. * Until Wednesday morning. * At 10:30 AM Tuesday the stage was 19.1 feet. * Flood stage is 12.0 feet. * Moderate flooding is occurring and moderate flooding is forecast. * Forecast...The river has crested and will continue to fall to below flood stage this evening. * Impact...At 20.0 feet...major flooding will occur. The Carlsbad Loop will be flooded and impassible. A few structures along the river will begin to flood. && LAT...LON 3165 10081 3169 10072 3155 10050 3149 10054 $$ TXC235-451-200550- /O.EXT.KSJT.FL.W.0002.150519T1636Z-150520T0550Z/ /TKST2.1.ER.150519T1434Z.150519T1515Z.150519T1750Z.NO/ 1142 AM CDT TUE MAY 19 2015 The Flood Warning continues for The Middle Concho River Above above Tankersley 7NW. * Until late tonight. * At 11:15 AM Tuesday the stage was 20.1 feet. * Flood stage is 18.0 feet. * Minor flooding is occurring. * Forecast...The river has crested and will continue to fall to below flood stage this afternoon. * Impact...At 22.0 feet...moderate flooding will occur. Water will cross Ranch Road 853. Secondary roads and low water crossings will be flooded. && LAT...LON 3144 10057 3136 10054 3134 10087 3150 10086 $$
767 WGUS84 KSJT 191944 FLSSJT FLOOD STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 244 PM CDT TUE MAY 19 2015 ...The Flood Warning is cancelled for the following rivers in Texas... Middle Concho River Above above Tankersley 7NW affecting Irion and Tom Green Counties ...The Flood Warning continues for the following rivers in Texas... North Concho River Near Carlsbad affecting Tom Green County Widespread rainfall amounts of 4 to 6 inches were observed across much of the western Concho Valley overnight. This has resulted in significant runoff and flooding across the area. The North Concho River at Carlsbad crested at major flood stage this morning and will begin to fall later today. The Middle Concho River northwest of Tankersley crested in minor flood stage, but has since dropped below action stage. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to NOAA Weather Radio or other media outlets for the latest information on this situation. Additional information is available at water.weather.gov/ahps2/index.php?wfo=sjt && TXC451-201044- /O.EXT.KSJT.FL.W.0001.000000T0000Z-150520T1242Z/ /CLBT2.3.ER.150519T1122Z.150519T1330Z.150520T0042Z.NO/ 244 PM CDT TUE MAY 19 2015 The Flood Warning continues for The North Concho River Near Carlsbad. * Until Wednesday morning. * At 1:30 PM Tuesday the stage was 19.6 feet. * Flood stage is 12.0 feet. * Moderate flooding is occurring and minor flooding is forecast. * Forecast...the river will continue to fall, dropping below flood stage by this evening. * Impact...At 20.0 feet...Major flooding will occur. The Carlsbad Loop will be flooded and impassible. A few structures along the river will begin to flood. && LAT...LON 3165 10081 3169 10072 3155 10050 3149 10054 $$ TXC235-451-192014- /O.CAN.KSJT.FL.W.0002.000000T0000Z-150520T0550Z/ /TKST2.1.ER.150519T1434Z.150519T1515Z.150519T1703Z.NO/ 244 PM CDT TUE MAY 19 2015 The Flood Warning is cancelled for The Middle Concho River Above above Tankersley 7NW. * At 2:15 PM Tuesday the stage was 11.8 feet. * Flood stage is 18.0 feet. * Fell below flood stage at 12:03 PM Tuesday. * Forecast...The river will continue to fall to 6.4 feet by tomorrow morning. && LAT...LON 3144 10057 3136 10054 3134 10087 3150 10086 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this river flood warning went out at May 19, 6:34 AM CDT, 1 minute earlier.
Area forecast discussion, May 19, 6:34 AM CDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 634 AM CDT Tue May 19 2015 .AVIATION... /12Z TAFS/ Ceilings will degrade to MVFR at all terminals through the morning hours with TEMPO -TSRA at KABI through noon. VFR ceilings will return to all terminals after noon with MVFR ceilings returning to the southern terminals after midnight. && .PREV DISCUSSION... /ISSUED 501 AM CDT Tue May 19 2015/ SHORT TERM... (Today and Tonight) ..Flash flood watch until 7 PM today for the Big Country...Concho Valley and Heartland... In addition to a complex of storms exiting The CWA to the east this morning, a complex of storms is expected to redevelop today in the Permian Basin today along a dryline and move east into the western CWA. With precipitable waters values of 1.5 inches, additional locally heavy rainfall is possible. A weak cold front will enter the northern Big Country later this morning, providing an additional low level focus for storm development. In addition, an upper shortwave will move from west to east across the northern Big Country at the same time, producing mid level lift. A slight severe threat, with large hail and damaging winds exists for the western CWA with marginal severe threat for the most of the remainder of the CWA. A flash flood watch remains in effect for all but the Northern Edwards Plateau and the Northwest Hill Country until 7 PM. The main threat this evening and overnight for isolated to scattered thunderstorms will be north of Interstate 20 close to a stationary front. Afternoon highs today will be in the upper 70s in the northern Heartland to the lower 80s elsewhere. Morning lows tomorrow will be in the upper 60s under continued cloudy skies. 15 LONG TERM... (Wednesday through Monday) The active weather pattern will continue through the end of this week and through the Memorial Day holiday weekend. Our area will remain in southwest flow aloft, with embedded shortwaves entering Texas and enhancing rainfall potential. Timing of the weaker shortwaves remains problematic. Weak cold front should sag south from the Big Country into our central counties Wednesday evening, and this will provide a focus for convective development. The 00Z models have the front stalling near a Mertzon-San Angelo- Brownwood line Wednesday night into Thursday. A stronger upper wave may enter the area Thursday night with the front lifting back north as a warm front Friday morning. High moisture content (precipitable water values at or above 1.5 inches across some of our area), unstable air and the aforementioned features will result in heavy rainfall and the possibility for flooding. This is something we will be monitoring closely. For the Memorial Day holiday weekend, an upper low is progged to move from southern California Friday morning, to eastern Utah on Saturday morning. An upper trough trailing south from the low is progged to move slowly east toward Texas, then lift out across the state Sunday night. With stronger instability and stronger vertical shear progged to be in place, will have a greater severe weather potential, along with a continued possibility of locally heavy rainfall. 19 && .PRELIMINARY POINT TEMPS/POPS... Abilene 80 68 81 62 70 / 70 40 40 50 30 San Angelo 84 68 84 64 75 / 60 30 30 50 30 Junction 84 70 84 66 79 / 40 20 20 50 30 && .SJT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH through this evening FOR THE FOLLOWING ZONES: Brown...Callahan...Coke...Coleman...Concho...Fisher...Haskell... Irion...Jones...McCulloch...Nolan...Runnels...San Saba... Shackelford...Sterling...Taylor...Throckmorton...Tom Green. &&
Hazardous weather outlook, May 19, 4:11 AM CDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 411 AM CDT TUE MAY 19 2015 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-200915- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 411 AM CDT TUE MAY 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR HEAVY RAINFALL OVER THE BIG COUNTRY THE NORTHERN CONCHO VALLEY AND THE HEARTLAND THROUGH 7 PM. FLOODING IN URBAN AREAS AND LOW LYING AREAS WILL BE POSSIBLE. AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE LATE THIS AFTERNOON AND THROUGH THE EVENING...MAINLY OVER THE WESTERN PORTIONS OF WEST CENTRAL TEXAS. THE MAIN THREATS ARE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. 15
In the hours before
Local storm report, May 19, 1:44 AM CDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
144 AM CDT TUE MAY 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0111 AM FLOOD 4 S SAN ANGELO 31.38N 100.45W
05/19/2015 TOM GREEN TX AMATEUR RADIO
COUNTRY CLUB RD AND RATLIFF RD INTERSECTION FLOODED.
&&
EVENT NUMBER SJT1500388
DOLLLocal storm report, May 19, 2:48 AM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
248 AM CDT TUE MAY 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM TSTM WND GST BARNHART 31.13N 101.17W
05/19/2015 E60 MPH IRION TX PUBLIC
&&
EVENT NUMBER SJT1500389
DOLLSpecial weather statement, May 19, 3:56 AM CDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
356 AM CDT TUE MAY 19 2015
TXZ066-072-073-077-168-190945-
MENARD TX-RUNNELS TX-SCHLEICHER TX-TOM GREEN TX-CONCHO TX-
356 AM CDT TUE MAY 19 2015
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 AM CDT FOR
MENARD...RUNNELS...SCHLEICHER...TOM GREEN AND CONCHO COUNTIES...
POTENTIAL STORM HAZARDS INCLUDE...
HEAVY RAINFALL
GUSTY WINDS AND HAIL
AT 352 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 11 MILES NORTH OF SAN ANGELO TO 12 MILES
NORTHEAST OF CHRISTOVAL TO 6 MILES NORTHEAST OF ELDORADO...MOVING
EAST AT 35 MPH.
VERY HEAVY RAINFALL IS OCCURRING WITH THESE STORMS.
POTENTIAL STORM IMPACTS INCLUDE...
DANGEROUS DRIVING CONDITIONS...POTENTIAL VEHICLE HYDROPLANING...
ACCUMULATION OF WATER AT LOW WATER CROSSINGS...AVOID THESE AREAS...
SOME BROKEN TREE BRANCHES AND A FEW WEAK TREES TOPPLED...
SCATTERED POWER OUTAGES LIKELY...
LIGHT LOOSE OBJECTS TOPPLED...
DANGEROUS DRIVING CONDITIONS...
MINOR SHINGLE DAMAGE...
ISOLATED SMALL DENTS TO VEHICLES...
STRONG THUNDERSTORMS WILL BE NEAR...
WALL BY 405 AM CDT
THE INTERSECTION OF US-190 AND RANCH ROAD 2084 BY 410 AM CDT
VERIBEST AND ADAMS BY 415 AM CDT
VANCOURT BY 425 AM CDT
EOLA AND FORT MCKAVETT BY 435 AM CDT
VICK AND CAMP SOL MAYER BY 440 AM CDT
THIS INCLUDES THE LOW WATER CROSSINGS...
FM 1692 CROSSING SALES BRANCH...
FM 2334 CROSSING DRY LIPAN CREEK...
FM 1692 CROSSING THE DRAW...
FM 2334 CROSSING NINEMILE CREEK...
DEBUS CROSSING...
SWAIN CROSSING RED CREEK...
COUNTY ROAD 194 CROSSING RED BANK CREEK...
CITY FARM CROSSING RED CREEK...
AND OTHER LOW LYING AND FLOOD PRONE PORTIONS OF MENARD...RUNNELS...
SCHLEICHER...TOM GREEN AND CONCHO COUNTIES.
LAT...LON 3085 10077 3135 10048 3170 10065 3169 9999
3109 10000 3079 10002
TIME...MOT...LOC 0854Z 305DEG 32KT 3159 10048 3129 10032
3091 10052Special weather statement, May 19, 4:28 AM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 428 AM CDT TUE MAY 19 2015 TXZ077-168-191000- MENARD TX-SCHLEICHER TX- 428 AM CDT TUE MAY 19 2015 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 AM CDT FOR MENARD AND SCHLEICHER COUNTIES... POTENTIAL STORM HAZARDS INCLUDE... GUSTY WINDS AND HAIL AT 424 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTH OF THE INTERSECTION OF US-190 AND RANCH ROAD 2084...OR ABOUT 16 MILES NORTHEAST OF ELDORADO...MOVING EAST AT 30 MPH. POTENTIAL STORM IMPACTS INCLUDE... SOME BROKEN TREE BRANCHES AND A FEW WEAK TREES TOPPLED... SCATTERED POWER OUTAGES LIKELY... LIGHT LOOSE OBJECTS TOPPLED... DANGEROUS DRIVING CONDITIONS... MINOR SHINGLE DAMAGE... ISOLATED SMALL DENTS TO VEHICLES... THE STRONG THUNDERSTORM WILL BE NEAR... ADAMS BY 435 AM CDT CAMP SOL MAYER AND FORT MCKAVETT BY 500 AM CDT LAT...LON 3090 10060 3109 10055 3108 9995 3077 9998 TIME...MOT...LOC 0927Z 281DEG 24KT 3095 10034
Special weather statement, May 19, 5:31 AM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 531 AM CDT TUE MAY 19 2015 TXZ168-191100- MENARD TX- 531 AM CDT TUE MAY 19 2015 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 AM CDT FOR MENARD COUNTY... POTENTIAL STORM HAZARDS INCLUDE... GUSTY WINDS AND HAIL AT 529 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST OF CAMP SOL MAYER...OR ABOUT 13 MILES WEST OF MENARD...MOVING EAST AT 30 MPH. POTENTIAL STORM IMPACTS INCLUDE... SOME BROKEN TREE BRANCHES AND A FEW WEAK TREES TOPPLED... SCATTERED POWER OUTAGES LIKELY... LIGHT LOOSE OBJECTS TOPPLED... DANGEROUS DRIVING CONDITIONS... MINOR SHINGLE DAMAGE... ISOLATED SMALL DENTS TO VEHICLES... THE STRONG THUNDERSTORM WILL BE NEAR... MENARD BY 555 AM CDT THE INTERSECTION OF US-83 AND HIGHWAY 29 AND THE INTERSECTION OF US-83 AND RANCH ROAD 1773 BY 600 AM CDT LAT...LON 3106 9962 3073 9963 3083 10011 3105 10011 TIME...MOT...LOC 1031Z 281DEG 24KT 3091 9998
Local storm report, May 19, 6:23 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
623 AM CDT TUE MAY 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 AM FLOOD CARLSBAD 31.60N 100.63W
05/19/2015 TOM GREEN TX LAW ENFORCEMENT
RESIDENTS ALONG POST OAK ROAD HAVE 4 FEET OF WATER IN
THEIR HOUSE.
&&
EVENT NUMBER SJT1500390
DOLLThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:17 PM CDT | Special Weather Statement | SJT | San Saba | 28 min |
| May 18, 7:27 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 48 min |
| May 18, 7:56 PM CDT | Special Weather Statement | SJT | Schleicher | 34 min |
| May 18, 8:04 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Irion, Schleicher, Tom Green | 41 min |
| May 18, 8:13 PM CDT | Special Weather Statement | SJT | Mason | 32 min |
| May 18, 8:37 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch, Mason, Menard | 38 min |
| May 18, 8:45 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Tom Green | 45 min |
| May 18, 9:07 PM CDT | Special Weather Statement | SJT | Concho | 23 min |
| May 18, 9:13 PM CDT | Severe Thunderstorm Warning | SJT | Concho, McCulloch, Menard | 47 min |
| May 18, 9:26 PM CDT | Special Weather Statement | SJT | Irion, Sterling, Tom Green | 34 min |
| May 18, 9:58 PM CDT | Special Weather Statement | SJT | Menard | 32 min |
| May 18, 10:03 PM CDT | Special Weather Statement | SJT | Coke, Tom Green | 27 min |
| May 18, 10:15 PM CDT | Areal Flood Advisory | SJT | Concho, Menard | 90 min |
| May 18, 10:29 PM CDT | Areal Flood Advisory | SJT | Tom Green | 2 hr |
| May 18, 10:47 PM CDT | Areal Flood Advisory | SJT | Coke, Nolan, Tom Green | 118 min |
| May 18, 10:54 PM CDT | Flash Flood Warning | SJT | Tom Green | 3 hr |
| May 18, 11:06 PM CDT | Special Weather Statement | SJT | Tom Green | 24 min |
| May 18, 11:13 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 47 min |
| May 18, 11:41 PM CDT | Special Weather Statement | SJT | Upton | 34 min |
| May 19, 12:07 AM CDT | Special Weather Statement | SJT | Tom Green | 23 min |
| May 19, 12:14 AM CDT | Severe Thunderstorm Warning | SJT | Runnels, Tom Green | 46 min |
| May 19, 12:20 AM CDT | Severe Thunderstorm Warning | SJT | Crockett | 40 min |
| May 19, 12:34 AM CDT | Flash Flood Warning | SJT | Tom Green | 3 hr |
| May 19, 12:51 AM CDT | Special Weather Statement | SJT | Irion | 24 min |
| May 19, 12:53 AM CDT | Severe Thunderstorm Warning | SJT | Crockett | 67 min |
| May 19, 1:00 AM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 30 min |
| May 19, 1:50 AM CDT | Severe Thunderstorm Warning | SJT | Crockett, Irion | 55 min |
| May 19, 2:27 AM CDT | Flash Flood Warning | SJT | Coke, Sterling, Tom Green | 3 hr |
| May 19, 2:29 AM CDT | Severe Thunderstorm Warning | SJT | Crockett, Irion, Schleicher | 46 min |
| May 19, 2:41 AM CDT | Severe Thunderstorm Warning | SJT | Coke, Irion, Sterling, Tom Green | 49 min |
| May 19, 3:13 AM CDT | Severe Thunderstorm Warning | SJT | Irion, Schleicher, Tom Green | 47 min |
| May 19, 3:25 AM CDT | Areal Flood Advisory | SJT | Irion | 2 hr |
| May 19, 3:27 AM CDT | Areal Flood Advisory | SJT | Irion | 2 hr |
| May 19, 3:33 AM CDT | Flash Flood Warning | SJT | Tom Green | 3 hr |
| May 19, 3:56 AM CDT | Special Weather Statement | SJT | Schleicher, Tom Green | 49 min |
| May 19, 4:19 AM CDT | Areal Flood Advisory | SJT | Nolan | 116 min |
| May 19, 4:28 AM CDT | Special Weather Statement | SJT | Schleicher | 32 min |
| May 19, 5:29 AM CDT | Areal Flood Advisory | SJT | Menard, Schleicher | 91 min |
| May 19, 5:31 AM CDT | Special Weather Statement | SJT | Menard | 29 min |
| May 19, 6:28 AM CDT | Areal Flood Advisory | SJT | Menard | 92 min |
| May 19, 6:30 AM CDT | River Flood Warning | SJT | Tom Green | 25 hr |
| May 19, 4:04 PM CDT | Special Weather Statement | SJT | Throckmorton | 26 min |
| May 19, 4:27 PM CDT | Special Weather Statement | SJT | Throckmorton | 63 min |
| May 19, 5:04 PM CDT | Special Weather Statement | SJT | Callahan | 56 min |
| May 19, 5:16 PM CDT | Severe Thunderstorm Warning | SJT | Callahan | 59 min |
| May 19, 5:31 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman | 29 min |
| May 19, 5:38 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman, Runnels, Taylor | 22 min |
| May 19, 6:03 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman | 57 min |
| May 19, 6:28 PM CDT | Severe Thunderstorm Warning | SJT | Callahan | 62 min |
Nearby
River Flood Warnings in Texas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.